# SDR LR7A2016091100913

- Difficulty date: September 11, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 64,217 hours, 32,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: LS9802
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, UNDER JOB CARD HC5312, FOUND THE UNDERDECK FLOOR SUPPORT L-ANGLE WITH STRESS CORROSION CRACKING AT FS 196 WL146, LBL61 TO RBL61 AROUND ANCHOR NUT HOLES.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP 583, SRM CH51-60 AND CH51-70.
